MathSciDoc: An Archive for Mathematician ∫
Home
Mathematics
All
Algebraic Geometry
Arithmetic Geometry and Commutative Algebra
Combinatorics
Convex and Discrete Geometry
Differential Geometry
Functional Analysis
Geometric Analysis and Geometric Topology
History and Overview
Logic
Metric Geometry
Numerical Linear Algebra
Probability
Rings and Algebras
Statistics Theory and Methods,Data Analysis
Theoretical Physics
Lecture Notes
All
Algebraic Topology and General Topology
Category Theory
Complex Variables and Complex Analysis
Data Analysis
Dynamical Systems
General Mathematics
Geometric Modeling and Processing
Information Theory
Machine Learning
Number Theory
Numerical comparisons based on four smoothing functions for absolute value equation
Quantum Algebra
Spectral Theory and Operator Algebra
Symplectic Geometry
All
Publications of CMSA of Harvard
All
Analysis of PDEs
Classical Analysis and ODEs
Computational Geometry
Data Analysis, Bio-Statistics, Bio-Mathematics
Fluid Dynamics and Shock Waves
General Methematics
Group Theory and Lie Theory
K-Theory and Homology
Mathematical Physics
Numerical Analysis and Scientific Computing
Optimization and Control
Representation Theory
Statistics Theory and Methods
TBD
All
S.-T. Yau High School Science Awarded Papers
Journal
Acta Mathematica
Arkiv for Matematik
Call For Papers
Awarded Papers
Videos
Log In
Sign Up
Help
Go
In title
In author
In affiliation
In keyword
In MathSciDoc ID
In all above
Advanced
Classical Analysis and ODEs
[31]
On reducible monodromy representations of some generalized Lam\'{e} equation
Zhijie Chen
Tsinghua University
Ting-Jung Kuo
National Taiwan Normal University
Chang-Shou Lin
National Taiwan Universit
Kouichi Takemura
Chuo University
Classical Analysis and ODEs
mathscidoc:1803.05001
Mathematische Zeitschrift, 288, 679–688, 2018.4
[ Download
]
[ 2018-03-18 13:42:25 uploaded by
zjchen
]
[ 1266 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[32]
The modified Camassa-Holm equation in Lagrangian coordinates
Yu Gao
Jian-Guo Liu
Classical Analysis and ODEs
mathscidoc:1905.05009
Discrete Contin. Dyn. Syst. Ser. B, 23, (6), 2545–2592, 2018
[ Download
]
[ 2019-05-11 23:42:56 uploaded by
jianguo
]
[ 1227 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[33]
Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.
Huichi Huang
Chongqing University
Classical Analysis and ODEs
Dynamical Systems
Functional Analysis
mathscidoc:1908.05001
Anal. PDE, 9, (4), 893-906, 2016
[ Download
]
[ 2019-08-22 11:50:25 uploaded by
hhuichi
]
[ 1217 downloads ]
[
0
comments
]
Abstract
×
We prove a mean ergodic theorem for amenable discrete quantum groups. As an application, we prove a Wiener type theorem for continuous measures on compact metrizable groups.
[ Abstract ]
[ Full ]
Please
log in
for comment!
[34]
On a class of orthogonal series
H. Bohman
Classical Analysis and ODEs
mathscidoc:1701.05003
Arkiv for Matematik, 1, (1), 13-19, 1949.9
[ Download
]
[ 2017-01-08 20:34:09 uploaded by
arkivadmin
]
[ 1210 downloads ]
[
0
comments
]
Citation
×
[ Cited by 2 ]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
[35]
A Note on Failure of Energy Reversal for Classical Fractional Singular Integrals
E. Sawyer
McMaster Univ
Chun-Yen Shen
National Taiwan University
I. Uriarte-Tuero
Michigan State Univ
Classical Analysis and ODEs
mathscidoc:1609.05004
International Mathematics Research Notices, 2015
[ Download
]
[ 2016-09-18 22:44:48 uploaded by
mathaaron
]
[ 1203 downloads ]
[
0
comments
]
Abstract
×
No abstract uploaded!
[ Abstract ]
[ Full ]
Please
log in
for comment!
Previous
1
2
...
5
6
7
8
9
...
11
12
Next
Show
all
3
5
10
25
papers per page.
Sort by
time
views
Contact us:
office-iccm@tsinghua.edu.cn
| Copyright Reserved